# SDR 2003FA0000135

- Difficulty date: January 28, 2003
- Submitted: February 11, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 65446922
- Condition: Cracked
- Location: Hyd Module
- Component: Module
- Component part number: 65446914
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING IS CRACKED IN PRIORITY PORT.  FATIGUE.  MAKE HOUSING FROM DIFFERENT MATERIAL.  ( FXS   NR 174173)
